Hi, my wife age is almost 25 year. She took unwanted kit's medicine. To abort pregnancy. She was pregnant of 40 to 45 days. She took 1 big tablets, which needs to be taken orally and rest 4 small tablets, among which she took 2 small tablet vaginally after 24h. Now she has 2 more tablet. Is it important to take 2 more tablet as bleeding started and after intaking those 2 tablet vaginally, abdominal pain started. Do we have any medicine to stop that pain. And is it the right way. Do she needs to take 2 tablets more wich is left.
15 years experience
Ask Free Question
yes she should take 3 tablets.
but don't use such kind of procedure for family planning & space
go & meet to gynaecologist. take permanent solution.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Abortion treatment